On normal 2-geodesic transitive Cayley graphs

Alice Devillers, Wei Jin, Cai-Heng Li, Cheryl Praeger

    Research output: Contribution to journalArticlepeer-review

    23 Citations (Scopus)


    We investigate connected normal 2-geodesic transitive Cayley graphs Cay(T,S). We first prove that if Cay(T,S) is neither cyclic nor K 4[2], then 〈a〉\{1}⊈S for all a ∈ S. Next, as an application, we give a reduction theorem proving that each graph in this family which is neither a complete multipartite graph nor a bipartite 2-arc transitive graph, has a normal quotient that is either a complete graph or a Cayley graph in the family for a characteristically simple group. Finally we classify complete multipartite graphs in the family. © 2013 Springer Science+Business Media New York.
    Original languageEnglish
    Pages (from-to)903-918
    Number of pages16
    JournalJournal of Algebraic Combinatorics
    Issue number4
    Early online date11 Sept 2013
    Publication statusPublished - Jun 2014


    Dive into the research topics of 'On normal 2-geodesic transitive Cayley graphs'. Together they form a unique fingerprint.

    Cite this